# SDR ASOA04294

- Difficulty date: April 26, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198059
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE PASSENGER DOOR BOTTOM STEP AS FOUND CRACKED.  MAINTENANCE IS REPAIRING THE PASSENGER DOOR BOTTOM STEP IAW SRM 51-74-00.  (M)
